# SDR AALA202404048381

- Difficulty date: March 28, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,743 hours, 28,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 144A712231
- Condition: Cracked
- Location: Bs 663 Bl 0
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT ECS BAY VERTICAL SUPPORT ANGLE AT BS 663.75, BL 0. REPLACED SUPPORT ANGLE PER EA 352898 & SRM 51-40-02.
